Per citar aquest document: http://ddd.uab.cat/record/52295
f-polynomials, h-polynomials and l2-Euler characteristics
Boros, Dan (Otterbein College (Estats Units d'Amèrica). Department of Mathematical Sciences)

Data: 2010
Resum: We introduce a many-variable version of the f-polynomial and h-polynomial associated to a finite simplicial complex. In this context the h-polynomial is actually a rational function. We establish connections with the l2-Euler characteristic of right-angled buildings. When L is a triangulation of a sphere we obtain a new formula for the l2-Euler characteristic.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: h-polynomial ; l2-Euler characteristic
Publicat a: Publicacions Matemàtiques, V. 54 n. 1 (2010) p. 73-81, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_54110_04
DOI: 10.5565/PUBLMAT_54110_04
DOI: 10.5565/154817


9 p, 132.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-12-17, darrera modificació el 2017-05-24



   Favorit i Compartir